# SDR SWIA202265487

- Difficulty date: February 14, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR POST AT FS280, LBL12 AT BOTTOM HAS CORROSION     (C-CHECK RO 4/25/2022)    REPAIRED DOOR POST AT FS.280, LBL12 AT BOTTOM REF. REO 670-53-11-745 REV-A DATED: 2016-10-28.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
